Journal of Symplectic Geometry

The cobordism class of the moduli space of polygons in R3

Alessia Mandini

Full-text: Open access

Article information

Source
J. Symplectic Geom., Volume 7, Number 1 (2009), 1-27.

Dates
First available in Project Euclid: 1 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jsg/1238592309

Mathematical Reviews number (MathSciNet)
MR2491715

Zentralblatt MATH identifier
1176.53076

Citation

Mandini, Alessia. The cobordism class of the moduli space of polygons in R3. J. Symplectic Geom. 7 (2009), no. 1, 1--27. https://projecteuclid.org/euclid.jsg/1238592309


Export citation